# SDR IPXA2021052669859

- Difficulty date: May 19, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: ANB7509502
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH MLG DOOR INNER SKIN CRACK 40''FROM FWD END AND 15'' FROM TOP.REPAIRED CRACK MLG DOOR SKIN IAW SRM 52-00-00 FIG 204 (MINOR).
